Vol. 280, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Stable capillary hypersurfaces in a wedge
1–15

Jaigyoung Choe and Miyuki Koiso

The Chern–Simons invariants for the double of a compression body
17–39

David L. Duncan

Compactness and the Palais–Smale property for critical Kirchhoff equations in closed manifolds
41–50

Emmanuel Hebey

On the equivalence of the definitions of volume of representations
51–68

Sungwoon Kim

Strongly positive representations of even GSpin groups
69–88

Yeansu Kim

An Orlik–Raymond type classification of simply connected $6$-dimensional torus manifolds with vanishing odd-degree cohomology
89–114

Shintarô Kuroki

Solutions with large number of peaks for the supercritical Hénon equation
115–139

Zhongyuan Liu and Shuangjie Peng

Effective divisors on the projective line having small diagonals and small heights and their application to adelic dynamics
141–175

Yûsuke Okuyama

Computing higher Frobenius–Schur indicators in fusion categories constructed from inclusions of finite groups
177–201

Peter Schauenburg

Chordal generators and the hydrodynamic normalization for the unit ball
203–225

Sebastian Schleißinger

On a question of A. Balog
227–240

Ilya D. Shkredov

Uniqueness result on nonnegative solutions of a large class of differential inequalities on Riemannian manifolds
241–254

Yuhua Sun

Correction to “Closed orbits of a charge in a weakly exact magnetic field”
255–256

Will J. Merry